# SDR HNAA2021051900213

- Difficulty date: April 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 19 S2-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR OF FR 19 BETWEEN STGR. 2R-4R IS DAMAGED. RE-ACCOMPLISHED REPAIR OF FR19 BETWEEN STRINGER 2R - 4R IAW PIEDMONT EO1-53-21-0107.
